# SDR R61A2024012200051

- Difficulty date: January 7, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FR75 BTWN STR 29L-29R TWO SUPPORTS CORRODED. MX REPLACED SUPPORTS IAW SRM 51-41-01, 51-41-02.
